JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 12
December-2018
eISSN: 2349-5162

Unique Identifier

JETIR1812B16

Page Number

103-112

Share This Article


Title

THE GENERALIZED FRACTIONAL INTEGRAL OPERATORS AND THE IMAGE FORMULAS OF THE GENERALIZED K-FUNCTION

ISSN

2349-5162

Cite This Article

"THE GENERALIZED FRACTIONAL INTEGRAL OPERATORS AND THE IMAGE FORMULAS OF THE GENERALIZED K-FUNCTION", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 12, page no.103-112, December-2018, Available :http://www.jetir.org/papers/JETIR1812B16.pdf

Authors

Abstract

In this paper we will study the generalized fractional integral operators given by Saigo and Maeda and will establish the image formulas associated with the generalized K-function. The results produced from the integrals are in the form of the Wright generalized hyper-geometric function. We will also employ certain integral transforms on the results obtained from the integrals and present some more image formulas.

Key Words

Appell function, Fox Wright function, Generalized K-Function, Saego-Maeda fractional integral operators.

Cite This Article

"THE GENERALIZED FRACTIONAL INTEGRAL OPERATORS AND THE IMAGE FORMULAS OF THE GENERALIZED K-FUNCTION", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp103-112, December-2018, Available at : http://www.jetir.org/papers/JETIR1812B16.pdf

Publication Details

Published Paper ID: JETIR1812B16
Registration ID: 193985
Published In: Volume 5 | Issue 12 | Year December-2018
DOI (Digital Object Identifier):
Page No: 103-112
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"THE GENERALIZED FRACTIONAL INTEGRAL OPERATORS AND THE IMAGE FORMULAS OF THE GENERALIZED K-FUNCTION", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp103-112, December-2018, Available at : http://www.jetir.org/papers/JETIR1812B16.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001370

Print This Page